# SDR EIA2005179

- Difficulty date: October 11, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 340 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE RBL 52" FLOOR PANEL ATTACH HOLE CRACKED RUNNING FWD APPROX .040" LONG.  DEFECTIVE FLOORBEAM UPPER CHORD REPAIRED PER SB747-53A2431 FIG 10 HORIZONTAL AFT FLANGE RBL 52.
